# SDR QXEA2009120701024

- Difficulty date: December 3, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 11,468 hours, 8,472 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Hung Start
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SLOW TO LIGHT OFF DURING START.  AFTER START NORMAL OPS HOWEVER STRONG FUEL ODOR IN CABIN SHUTDOWN APU.  INTEROGATED MDC AND FOUND 1ST START OF THE DAY, A HUNG START FUEL ODOR FROM PLENUM DRAINS STARTED APU IAW 49-10-00-866-801 RAN APU FOR 15 MINS WITH NORMAL OPERATION NO FUEL ODOR NOTED OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
